Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The Frattini argument and $ t$-groups

Authors: Ben Brewster and Surinder Sehgal
Journal: Proc. Amer. Math. Soc. 101 (1987), 239-245
MSC: Primary 20D10
MathSciNet review: 902535
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If enough subgroups of a group satisfy the Frattini argument in the group, then normality is a transitive relation within the group. Subgroup functors are used to specify what enough is.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20D10

Retrieve articles in all journals with MSC: 20D10

Additional Information

PII: S 0002-9939(1987)0902535-5
Keywords: Subgroup functor, $ t$-groups, Frattini-argument
Article copyright: © Copyright 1987 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia